# SDR CHQA20140102001

- Difficulty date: January 2, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N266SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145241
- Aircraft time: 32,119 hours, 26,478 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 21,556 hours, 20,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100865
- Part serial: C02032
- Condition: Discharged
- Location: Cabin
- Part time: 18,232 hours, 15,347 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RT & LT AFT OVERWING EMERGENCY EXIT LIGHTS WERE FOUND TO BE INOPERATIVE.  REPLACED THE NR 4 EMERGENCY LIGHT BATTERY.  OPERATIONS CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
